# SDR AALA20140114007

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 72,158 hours, 38,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 1380 BETWEEN LONGERONS 13 & 14 RT.  DYE CHECKED CRACK & STOP DRILLED. INSTALLED DOUBLER IAW SRM 53-01-00 & AARD 53-30-00-02.
